# SDR UPS00433344

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, FLAPS WON''T DRIVE TO COMMANDED POSITION.
